# SDR AALA972022

- Difficulty date: October 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7518A
- Make and model: Doug DC-9-82
- Aircraft serial: 49895
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, EMERGENCY EXIT LIGHT AT AFT STAIRWELL ON CAT WALK INOPERATIVE.  RESECURED LOOSE WIRE ON EMERGENCY EXIT LIGHT AT AFT STAIRWELL ON CATWALK.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
